# SDR RJEY2019052800007

- Difficulty date: May 17, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 02427
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER SKIN SLAT 2 AT INBOARD SIDE ON RT WING.
